# SDR SWAA2024021351244

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 14,164 hours, 6,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Row 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE CAPTAIN SIDE ROW 23 EMERGENCY LIGHT LOOSE CAPTAIN SIDE NEAR ROW 23<[01] OK TO CONTINUE AS PER MEL 33-51-01 SP1 AUTH# 179505.  REINSTALLED EMERGENCY AISLE LIGHT ASSY AT PILOT SIDE ROW 23 AS PER AMM 33-51-03. THIS CLEARS MEL 33-51-01A. REF LOG PAGE 0347254E
